# SDR FDEA202509171738

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, UNDER SIDE, HAS A LARGE SMOOTH DENT, 144" FROM INBOARD   EDGE AND 22.5" UP FROM TRAILING EDGE OF FLAP AS MARKED. REPAIRED L/H WING OUTER SKIN 7.75" X 6" AREA ON LOWER SURFACE OF OUTBOARD TRAILING   EDGE FLAP ALUMINUM HONEYCOMB SKIN PANEL APPROX 144" FROM INBOARD EDGE AND 22.5"   FROM TE IN REF TO B767 SRM 57-53-01-2R FIG 201 SH 3 DETAIL II AND B767 SRM 51-70-10-2R FIG   209 SH 2. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. THIS IS A MAJOR REPAIR.
